MathSciNet Relay Station
MathSciNet bibliographic data
MR2496445 (2010f:60274) 60K35 (60K37)
Faggionato, A.; Jara, M.; Landim, C. Hydrodynamic behavior of 1D subdiffusive exclusion processes with random conductances. Probab. Theory Related Fields 144 (2009), no. 3-4, 633–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement